English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Periodic trajectories in the regular pentagon, II

MPS-Authors
/persons/resource/persons235272

Fuchs,  Dmitry
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236297

Tabachnikov,  Serge
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Fuchs_periodic_oa_2013.pdf
(Any fulltext), 390KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Fuchs, D., & Tabachnikov, S. (2013). Periodic trajectories in the regular pentagon, II. Moscow Mathematical Journal, 13(1), 19-32. Retrieved from http://arxiv.org/pdf/1201.0026.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1AED-5
Abstract
There is no abstract available